# SDR SWAA2014121134940

- Difficulty date: November 12, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 500C, BETWEEN STRINGER 26L TO 27L IN FWD CARGO COMPARTMENT.  REPAIRED FRAME IAW SRM.
